Degeneration of real elliptic curves

Harris Jaffee

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)19-27
Number of pages9
JournalJournal of the London Mathematical Society
Volumes2-17
Issue number1
DOIs
StatePublished - 1978

Fingerprint

Degeneration
Elliptic Curves

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Degeneration of real elliptic curves. / Jaffee, Harris.

In: Journal of the London Mathematical Society, Vol. s2-17, No. 1, 1978, p. 19-27.

Research output: Contribution to journalArticle

Jaffee, Harris. / Degeneration of real elliptic curves. In: Journal of the London Mathematical Society. 1978 ; Vol. s2-17, No. 1. pp. 19-27.
@article{84edf01ead654d92bf61e308bcdd44e0,
title = "Degeneration of real elliptic curves",
author = "Harris Jaffee",
year = "1978",
doi = "10.1112/jlms/s2-17.1.19",
language = "English (US)",
volume = "s2-17",
pages = "19--27",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Degeneration of real elliptic curves

AU - Jaffee, Harris

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84959736901&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959736901&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-17.1.19

DO - 10.1112/jlms/s2-17.1.19

M3 - Article

AN - SCOPUS:84959736901

VL - s2-17

SP - 19

EP - 27

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -